An Exploration in the Theory of Exchange-Rate Regimes
Download full text from publisher
Other versions of this item:
- Helpman, Elhanan, 1981. "An Exploration in the Theory of Exchange-Rate Regimes," Journal of Political Economy, University of Chicago Press, vol. 89(5), pages 865-890, October.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:hrv:faseco:3445091. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Office for Scholarly Communication). General contact details of provider: http://edirc.repec.org/data/deharus.html .
We have no references for this item. You can help adding them by using this form .